Alert archive / Florida / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 40, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 2, 2018, 1:21 PM CDT for 4 counties in Florida; Decatur County, Seminole County, Georgia. It was in force for 19 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2018, 1:21 PM CDT (18:21 UTC)
- Expired
- Jun 2, 2018, 1:40 PM CDT
- In force
- 19 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Calhoun County, FL, Gadsden County, FL, Jackson County, FL, Liberty County, FL, Decatur County, GA, Seminole County, GA
The radar
The Tallahassee radar (KTLH), 70 km from the middle of the area, began a volume at 18:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 1:24 PM CDT | TSTM WND DMG | Greenwood, FL | REPORTS OF TREES DOWN IN THE GREENWOOD AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 12:19 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.4 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1581 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 526 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
588
WUUS52 KTAE 021821
SVRTAE
FLC013-039-063-077-GAC087-253-021900-
/O.NEW.KTAE.SV.W.0040.180602T1821Z-180602T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
221 PM EDT SAT JUN 2 2018
The National Weather Service in Tallahassee has issued a
* Severe Thunderstorm Warning for...
Eastern Jackson County in the Panhandle of Florida...
Northeastern Calhoun County in the Panhandle of Florida...
Northwestern Gadsden County in Big Bend of Florida...
North central Liberty County in Big Bend of Florida...
Western Decatur County in southwestern Georgia...
Southeastern Seminole County in southwestern Georgia...
* Until 300 PM EDT/200 PM CDT/.
* At 220 PM EDT/120 PM CDT/, a severe thunderstorm was located over
Marianna, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Marianna, Chattahoochee, Sneads, Grand Ridge, Greenwood, Ocheesee,
Selman, Blue Spring, Union City, Henderson Mill, Lovedale,
Dellwood, Star, Alliance, Buena Vista, Marianna Municipal A/P,
Seminole State Park, Kynesville, Haynes and Sink Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3091 8515 3083 8477 3078 8479 3078 8481
3077 8480 3076 8481 3074 8486 3073 8485
3071 8485 3071 8484 3049 8496 3072 8537
TIME...MOT...LOC 1820Z 289DEG 27KT 3076 8520
HAIL...<.75IN
WIND...60MPH
$$
ADL1 follow-up statement
199
WWUS52 KTAE 021840
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
240 PM EDT SAT JUN 2 2018
FLC013-039-063-077-GAC087-253-021850-
/O.CAN.KTAE.SV.W.0040.000000T0000Z-180602T1900Z/
Jackson FL-Calhoun FL-Gadsden FL-Liberty FL-Decatur GA-Seminole GA-
240 PM EDT SAT JUN 2 2018
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JACKSON AND
NORTHEASTERN CALHOUN COUNTIES IN THE PANHANDLE OF FLORIDA...
NORTHWESTERN GADSDEN AND NORTH CENTRAL LIBERTY COUNTIES IN BIG BEND
OF FLORIDA...WESTERN DECATUR AND SOUTHEASTERN SEMINOLE COUNTIES IN
SOUTHWESTERN GEORGIA IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT/700 PM
CDT/ for Big Bend of and the Panhandle of Florida...and southwestern
Georgia.
LAT...LON 3091 8515 3083 8477 3078 8479 3078 8481
3077 8480 3076 8481 3074 8486 3073 8485
3071 8485 3071 8484 3049 8496 3072 8537
TIME...MOT...LOC 1838Z 289DEG 27KT 3071 8503
$$
ADLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 12:44 PM CDT, 37 minutes earlier.
Area forecast discussion, Jun 2, 12:44 PM CDT, 37 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
144 PM EDT Sat Jun 2 2018
.AVIATION [Through 18Z Sunday]...
Widespread TSRA/+TSRA near all terminal through this evening.
Conditions will deteriorate around these storms to IFR/LIFR with
strong gusty winds in the vicinity. Outside of storm influence
conditions will range from MVFR to VFR with WNW winds under 10
kts. There is also a slight possibility for some patchy fog late
tonight.
&&
.PREV DISCUSSION [1000 AM EDT]...
.NEAR TERM [Through Today]...
Active weather will return to the region today as a weak surface
front moves through the region. A moist boundary layer remains in
place across the region and the atmosphere will quickly become
unstable later this morning as strong surface heating occurs. As a
result, CAPE values ranging between 2000-3000 J/Kg will be common
across the region this afternoon. This, coupled with forcing from
the aforementioned surface front will yield widespread thunderstorm
activity by early afternoon across the region. A weak lobe of
vorticity will advect into the region around the upper trough in
place over the eastern third of the CONUS late this morning/early
this afternoon, yielding a slight increase in mid level shear. As a
result, a few storms that develop this afternoon will be capable of
producing damaging wind gusts and small hail through the early
evening hours. Thunderstorm activity will wane with the loss of
daytime heating. Afternoon highs will rise into the upper 80s to low
90s.
.SHORT TERM [Tonight Through Monday]...
In the upper levels a trough extends from Virginia to Florida. A
ridge is centered over Texas. At the surface a low will be near
Virginia. A weak cold front will approach the region on Sunday and
move through Sunday night into Monday morning. This surface boundary
will increase shower and thunderstorm activity Sunday afternoon
through Sunday night. Forecast POPs are 40 to 60 percent for most
locations in the afternoon/evening on Sunday. POPs will remain
elevated at 30 to 40 percent after dark. A few strong to severe
storms are possible since instability is forecast to be very high
with CAPE 3000 to 4000 J/KG on Sunday. SPC has a marginal risk for
severe for most of the region.
By Monday morning most of the activity will be moving out as the
front moves through. Some showers and thunderstorms will still be
possible in parts of Big Bend Florida. By Monday afternoon high
pressure will be moving into the region. Highs will be in the lower
90s on Sunday and near 90 on Monday. The heat index will be near 100
degrees on Sunday. Drier air will move in on Monday bringing some
relief from the humidity. It will still be hot though.
.LONG TERM [Monday Night Through Saturday]...
A trough will be over the region until a ridge builds in on
Friday. At the surface weak high pressure will be in place until a
low with possibly a weak cold front approaches Wednesday into
Thursday. POPs will be fairly low this week. The best chance for
showers and thunderstorms will be Wednesday, Thursday and Friday
afternoons with POPs of 20 to 30 percent. Lows will be in the 60s
or near 70. Highs will be near 90.
.MARINE...
Westerly or southwesterly winds will be a little stronger this
weekend around 15 to 20 knots at times. On Monday winds will become
northwesterly as a weak cold front moves through. Seas will be 2 to
4 feet this weekend.
.FIRE WEATHER...
Red flag conditions are not expected through much of the next week.
Elevated chances for wetting rains will exist today and again on
Sunday before a drier pattern sets up for next week.
.HYDROLOGY...
Most local rivers are steady or falling. Except for the
Withlacoochee River and the Suwannee River which are gradually
rising. The Apalachicola River at Blountstown has crested and is
gradually falling.
Scattered showers and thunderstorms are forecast this weekend. Then
a drier weather pattern will be in place next week. Forecast rain
totals are one inch or less over the next seven days.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 74 96 74 93 65 / 20 40 40 10 0
Panama City 77 88 75 87 69 / 20 30 40 10 0
Dothan 73 94 71 88 63 / 20 60 40 0 0
Albany 73 94 72 89 63 / 20 50 40 0 0
Valdosta 73 94 73 90 64 / 20 40 40 10 0
Cross City 75 91 76 89 67 / 20 30 30 30 10
Apalachicola 77 87 76 87 70 / 20 30 30 20 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 11 PM EDT /10 PM CDT/ this evening
for Coastal Bay-South Walton.
GA...None.
AL...None.
GM...None.
&&
NEAR TERM...Scholl
SHORT TERM...Pullin
LONG TERM...McD
AVIATION...Humphreys
MARINE...Pullin
FIRE WEATHER...McD
HYDROLOGY...PullinIn the hours before
Special weather statement, Jun 2, 12:09 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
109 PM EDT SAT JUN 2 2018
GAZ121>125-021800-
Randolph GA-Dougherty GA-Terrell GA-Calhoun GA-Clay GA-
109 PM EDT SAT JUN 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DOUGHERTY...
SOUTHEASTERN CLAY...SOUTHEASTERN RANDOLPH...CALHOUN AND SOUTHERN
TERRELL COUNTIES IN SOUTHWESTERN GEORGIA UNTIL 200 PM EDT...
At 108 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles south of Weston to 10 miles west of
Edison. Movement was southeast at 25 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Morgan, Dawson, Edison, Arlington, Shellman, Leary, Sasser, Bluffton,
Parksville, Carnegie, Holt, Clarks Mill, Dawson Municipal A/P, Aycock
Mill, Martins Crossroads, Suttons Corner, Chickasawhatchee, Harrisons
Mill, Pachitla and Bridges Crossroad.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3176 8429 3170 8429 3169 8431 3168 8429
3167 8430 3143 8450 3144 8451 3143 8453
3144 8454 3143 8455 3144 8473 3146 8480
3150 8480 3149 8481 3150 8482 3150 8491
3152 8496 3183 8464
TIME...MOT...LOC 1708Z 308DEG 21KT 3187 8458 3152 8490
55-SCHOLLSpecial weather statement, Jun 2, 12:12 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
112 PM EDT SAT JUN 2 2018
GAZ143>145-021800-
Miller GA-Baker GA-Mitchell GA-
112 PM EDT SAT JUN 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MILLER...MITCHELL
AND BAKER COUNTIES UNTIL 200 PM EDT...
At 112 PM EDT, Doppler radar was tracking a strong thunderstorm 11
miles northeast of Colquitt, moving east at 20 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Newton, Pelham, Camilla, Baconton, Sale City, Iveys Mill, Flint,
Cotton, Lester, Mimsville, Branchville, Greenough, Bellview, Milford,
Hopeful, Crestview, Hoggard Mill, Laney, Hawkinstown and Freeman.
LAT...LON 3138 8400 3109 8401 3116 8467 3126 8465
3126 8464 3140 8463
TIME...MOT...LOC 1712Z 277DEG 16KT 3127 8457
ADLSpecial weather statement, Jun 2, 12:42 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
142 PM EDT SAT JUN 2 2018
GAZ123-125-144-145-021845-
Baker GA-Dougherty GA-Mitchell GA-Calhoun GA-
142 PM EDT SAT JUN 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DOUGHERTY...
NORTHEASTERN MITCHELL...NORTHERN BAKER AND SOUTHEASTERN CALHOUN
COUNTIES IN SOUTHWESTERN GEORGIA UNTIL 245 PM EDT...
At 142 PM EDT, Doppler radar was tracking a strong thunderstorm near
Leary, or 9 miles southeast of Morgan, moving east at 20 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Newton, Baconton, Leary, Flint, Milford, Red Store Crossroads,
Bermuda, Elmodel Wma, Holt, Ducker and Patmos.
LAT...LON 3135 8460 3160 8446 3145 8419 3144 8405
3125 8419
TIME...MOT...LOC 1742Z 284DEG 19KT 3142 8450
ADLSpecial weather statement, Jun 2, 12:55 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
155 PM EDT SAT JUN 2 2018
GAZ146-158-159-021845-
Brooks GA-Colquitt GA-Thomas GA-
155 PM EDT SAT JUN 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN THOMAS...NORTHWESTERN
BROOKS AND SOUTHERN COLQUITT COUNTIES UNTIL 245 PM EDT...
At 154 PM EDT, Doppler radar was tracking a strong thunderstorm near
Coolidge, or 13 miles southeast of Pelham, moving east at 15 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Moultrie, Ochlocknee, Pavo, Coolidge, Berlin, Barwick, Autreyville,
Enon, Patten, Center Hill, Spence Airport, Merrillville, Chastain,
Moultrie Municipal A/P, Hollis and Murphy.
LAT...LON 3085 8370 3099 8408 3108 8404 3108 8401
3110 8400 3110 8401 3111 8401 3111 8400
3114 8400 3117 8399 3114 8359
TIME...MOT...LOC 1754Z 286DEG 14KT 3104 8396
ADLSpecial weather statement, Jun 2, 1:01 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
201 PM EDT SAT JUN 2 2018
FLZ010-011-013-016-026-GAZ155-156-021900-
Liberty FL-Gadsden FL-Calhoun FL-Jackson FL-Washington FL-Decatur GA-
Seminole GA-
201 PM EDT SAT JUN 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR JACKSON AND NORTHERN CALHOUN
COUNTIES IN THE PANHANDLE OF FLORIDA...GADSDEN AND NORTHERN LIBERTY
COUNTIES IN BIG BEND OF FLORIDA...EAST CENTRAL WASHINGTON COUNTY IN
THE PANHANDLE OF FLORIDA...SOUTHERN DECATUR AND SOUTHEASTERN SEMINOLE
COUNTIES IN SOUTHWESTERN GEORGIA UNTIL 300 PM EDT/200 PM CDT/...
At 200 PM EDT/100 PM CDT/, Doppler radar was tracking a strong
thunderstorm 8 miles east of Chipley, moving southeast at 25 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Quincy, Blountstown, Havana, Marianna, Greensboro, Chattahoochee,
Bradford, Sneads, Gretna, Bristol, Cottondale, Grand Ridge,
Greenwood, Altha, Alford, Attapulgus, Wausau, Rock Bluff, Moose Pond
and Ocheesee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM EDT/700 PM
CDT/ for Big Bend of and the Panhandle of Florida...and southwestern
Georgia.
LAT...LON 3065 8563 3091 8532 3087 8474 3073 8438
3069 8438 3069 8434 3033 8472 3032 8471
3027 8476 3054 8538 3057 8538 3057 8544
TIME...MOT...LOC 1800Z 294DEG 21KT 3077 8539
ADLSpecial weather statement, Jun 2, 1:03 PM CDT, 18 minutes before
Special Weather Statement National Weather Service Tallahassee FL 203 PM EDT SAT JUN 2 2018 GAZ125>129-144>146-021845- Tift GA-Worth GA-Colquitt GA-Lee GA-Baker GA-Dougherty GA- Mitchell GA-Turner GA- 203 PM EDT SAT JUN 2 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TURNER...EASTERN DOUGHERTY...NORTHEASTERN MITCHELL...SOUTH CENTRAL LEE...NORTHEASTERN BAKER...NORTHWESTERN COLQUITT...NORTHWESTERN TIFT AND WORTH COUNTIES UNTIL 245 PM EDT... At 203 PM EDT, Doppler radar was tracking a strong thunderstorm near Putney, moving east at 25 mph. Wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Albany, Sylvester, Putney, Baconton, Poulan, Doerun, East Albany, Marine Corps Logistics Base, Turner City, Terrell, Schley, Funston, Sumner, Sale City, Minton, Stocks, Radium Springs, Sylvester Airport, Anderson City and Parkerville. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 800 PM EDT for south central and southwestern Georgia. LAT...LON 3134 8429 3170 8414 3163 8356 3114 8389 TIME...MOT...LOC 1803Z 291DEG 22KT 3152 8418 55-SCHOLL
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 9:35 AM CDT | Rip Current Statement | TAE | Bay, Walton | 12 hr |
| Jun 2, 1:01 PM CDT | Special Weather Statement | TAE | Gadsden, Jackson | 59 min |
| Jun 2, 1:27 PM CDT | Special Weather Statement | TAE | Gadsden, Leon | 63 min |
| Jun 2, 1:51 PM CDT | Severe Thunderstorm Warning | TAE | Gadsden, Leon, Wakulla | 24 min |
| Jun 2, 2:08 PM CDT | Special Weather Statement | TAE | Jefferson | 67 min |
| Jun 2, 2:11 PM CDT | Severe Thunderstorm Warning | TAE | Jefferson, Leon, Madison, Taylor | 49 min |
| Jun 2, 2:15 PM CDT | Severe Thunderstorm Warning | TAE | Jefferson, Leon, Wakulla | 45 min |
| Jun 2, 2:16 PM CDT | Special Weather Statement | TAE | Madison | 44 min |
| Jun 2, 2:34 PM CDT | Special Weather Statement | TAE | Washington | 56 min |
| Jun 2, 2:37 PM CDT | Severe Thunderstorm Warning | TAE | Jefferson, Madison | 53 min |
| Jun 2, 2:47 PM CDT | Severe Thunderstorm Warning | TAE | Jefferson, Taylor | 58 min |
| Jun 2, 2:52 PM CDT | Special Marine Warning | TAE | 83 min | |
| Jun 2, 3:08 PM CDT | Severe Thunderstorm Warning | TAE | Lafayette, Madison, Taylor | 37 min |
| Jun 2, 3:21 PM CDT | Severe Thunderstorm Warning | TAE | Lafayette, Taylor | 54 min |
| Jun 2, 3:24 PM CDT | Special Weather Statement | TAE | Walton | 51 min |
| Jun 2, 3:37 PM CDT | Special Marine Warning | TAE | 68 min | |
| Jun 2, 3:46 PM CDT | Special Weather Statement | TAE | Madison | 29 min |
| Jun 2, 3:49 PM CDT | Special Weather Statement | TAE | Walton | 41 min |
| Jun 2, 3:55 PM CDT | Special Weather Statement | TAE | Washington | 50 min |
| Jun 2, 4:02 PM CDT | Special Weather Statement | TAE | Dixie | 58 min |
| Jun 2, 4:20 PM CDT | Special Weather Statement | TAE | Walton | 55 min |
| Jun 2, 4:32 PM CDT | Severe Thunderstorm Warning | TAE | Holmes, Walton, Washington | 43 min |
| Jun 2, 4:38 PM CDT | Special Weather Statement | TAE | Jackson | 67 min |
| Jun 2, 5:08 PM CDT | Special Weather Statement | TAE | Jackson | 52 min |
| Jun 2, 5:14 PM CDT | Special Weather Statement | TAE | Washington | 61 min |
| Jun 2, 5:22 PM CDT | Severe Thunderstorm Warning | TAE | Calhoun, Gadsden, Jackson, Liberty | 38 min |
| Jun 2, 5:32 PM CDT | Special Weather Statement | TAE | Holmes | 43 min |
| Jun 2, 5:53 PM CDT | Severe Thunderstorm Warning | TAE | Gadsden, Leon | 37 min |
| Jun 2, 6:27 PM CDT | Special Weather Statement | TAE | Gadsden, Leon | 33 min |
| Jun 2, 10:22 AM CDT | Special Weather Statement | TAE | Berrien, Tift | 38 min |
| Jun 2, 10:55 AM CDT | Special Weather Statement | TAE | Berrien | 65 min |
| Jun 2, 11:11 AM CDT | Special Weather Statement | TAE | Clay, Quitman | 49 min |
| Jun 2, 11:17 AM CDT | Special Weather Statement | TAE | Dougherty | 43 min |
| Jun 2, 11:39 AM CDT | Special Weather Statement | TAE | Clay, Randolph | 51 min |
| Jun 2, 12:09 PM CDT | Special Weather Statement | TAE | Calhoun, Terrell | 51 min |
| Jun 2, 12:12 PM CDT | Special Weather Statement | TAE | Baker, Mitchell | 48 min |
| Jun 2, 12:29 PM CDT | Severe Thunderstorm Warning | TAE | Calhoun, Dougherty, Lee, Terrell | 46 min |
| Jun 2, 12:42 PM CDT | Special Weather Statement | TAE | Baker | 63 min |
| Jun 2, 12:55 PM CDT | Special Weather Statement | TAE | Thomas | 50 min |
| Jun 2, 1:03 PM CDT | Special Weather Statement | TAE | Dougherty, Worth | 42 min |
| Jun 2, 1:09 PM CDT | Severe Thunderstorm Warning | TAE | Brooks, Colquitt, Cook, Thomas | 29 min |
| Jun 2, 1:22 PM CDT | Special Weather Statement | TAE | Ben Hill, Berrien, Cook, Irwin, Lanier, Tift | 53 min |
| Jun 2, 1:28 PM CDT | River Flood Warning | TAE | Brooks, Lowndes | 49 hr |
| Jun 2, 1:36 PM CDT | Special Weather Statement | TAE | Brooks, Lowndes | 39 min |
| Jun 2, 1:41 PM CDT | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Cook, Lanier, Lowndes | 49 min |
| Jun 2, 2:26 PM CDT | Severe Thunderstorm Warning | TAE | Lanier, Lowndes | 19 min |
| Jun 2, 4:18 PM CDT | Special Weather Statement | TAE | Early | 42 min |
| Jun 2, 4:24 PM CDT | Severe Thunderstorm Warning | TAE | Early | 51 min |
| Jun 2, 4:55 PM CDT | Special Weather Statement | TAE | Miller, Seminole | 65 min |
| Jun 2, 5:04 PM CDT | Severe Thunderstorm Warning | TAE | Decatur, Early, Miller, Seminole | 56 min |
| Jun 2, 5:17 PM CDT | Special Weather Statement | TAE | Calhoun, Clay, Randolph | 58 min |
| Jun 2, 5:37 PM CDT | Special Weather Statement | TAE | Decatur | 38 min |
| Jun 2, 6:07 PM CDT | Special Weather Statement | TAE | Grady | 38 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2018Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.